Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A class of Bessel summations

Author: M. L. Glasser
Journal: Math. Comp. 37 (1981), 499-501
MSC: Primary 33A40; Secondary 42A16, 44A15
MathSciNet review: 628710
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A number of infinite series for which the general term contains the product of two Bessel functions are summed in closed form.

References [Enhancements On Off] (What's this?)

    P. J. DeDoelder, SIAM Rev., v. 21, 1979, Prob. 79-12, p. 395. A. Erdélyi et al., Tables of Integral Transforms, Vol. 1, McGraw-Hill, New York, 1954.
  • I. J. Zucker and M. M. Robertson, Some properties of Dirichlet $L$-series, J. Phys. A 9 (1976), no. 8, 1207–1214. MR 412124

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A40, 42A16, 44A15

Retrieve articles in all journals with MSC: 33A40, 42A16, 44A15

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society